Doctor insights on:
High Tsh Level Side Effects
My TSH level is 4.53 and I had numbness on the right side of my body last week followed by imbalance due to the same, is it because of the high tsh.?
Above 4.5: In most labs, a value above 4.5 is high. However, symptoms related to low thyroid correlate much better with free T4 levels, rather than tsh. There are many people with elevated tsh, normal free t4, who feel perfectly normal (subclinical hypothyroidism). Persistently high TSH levels is indicative of a failing thyroid. ...Read more
High tsh has no : Symptoms, but indicates hypothyroidis, which can cause fatigue increased sensitivity to cold constipation dry skin unexplained weight gain puffy face hoarseness muscle weakness elevated blood cholesterol level muscle aches, tenderness and stiffness pain, stiffness or swelling in your joints heavier than normal or irregular menstrual periods thinning hair slowed heart rate depression impaired memor. ...Read more
Hypothyroidism: The actual thyroid hormone is T4 and t3. When they are low, TSH elevates, but how high is somewhat variable, and "high tsh" per se is not dangerous. A low t4/t3 can be dangerous; TSH is a good marker of thyroid function, but often it is necessary to measure ft4 or t3. A mild elevation of TSH (eg. 4-10) is often without any symptoms and a normal ft4. ...Read more
My TSH level is 9.1, what does it means? do i have hyper or hypo thyroid? & my ESR level is 60, does this ESR level came high becoz of high TSH level?
Yes: Hypothyroidism can be primary - caused by a weak thyroid gland or secondary to other hormonal problems, like a pituitary problem. Or your thyroid can become dysfunctional secondary to high insulin, estrogen or cortisol. If you have functional hypothyroidism, this problem can go undetected by routine screening tests. More extensive testing can often reveal abonormalities. This is very common. ...Read moreSee 1 more doctor answer
Recently i got a blood test done and it showed that i had high TSH level 5.20. I take 125mcg syntroid and my doctor lower it to 75mcg is this good?
Not good: Your doctor should have increased your dose, not decreased it. Discuss this with your doctor. See a specialist if needed. Good luck. ...Read more
What can cause high TSH level after several years of Synthroid for post ablative (graves) hypothroidism?
- Talk to a doctor live online for free
- Side effects of high ammonia levels
- High levels of b12 and side effects
- Side effects of high creatinine levels
- Ask a doctor a question free online
- Side effects of high estrogen levels
- Side effects of high uric acid levels
- Side effects of high estrogen levels in women
- What are the side effects of high dopamine levels?
- Talk to a pathologist online for free